# SDR AALA201602289018

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 3,139 hours, 1,244 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1R DOOR ASSIST BOTTLE PSI LOW.  RE-CHARGED DOOR ASSIST BOTTLE 1R DOOR AMM 52-10-00.
